# SDR SWIA2020031649267

- Difficulty date: January 21, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM #6743. 5.125" AFT OF FS625, 4.5" BELOW STGR 20L. DENT MEASURING 1.625" LONG X .5" WIDE X .010" DEEP. PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD  ACFT PRACTICES.   (C-CHECK) RO 3/13/2020   PERFORMED DOUBLER REPAIR TO APPROX. F.S 625 STRG 20L DENT AREA REF. BOMBARDIER REO. COMPLIED WITH TASK CARD.
